Previous |  Up |  Next


absolute summability; summability factors; infinite series
In this paper a theorem on $|\overline{N}, p_n|_k$ summability factors, which generalizes a theorem of Mishra and Srivastava [MS] on $[C,1]_k$ summability factors, has been proved.
[B] Bor H.: On $|øverlineN, p_n|_k$ summability factors of infinite series. Tamkang Jour. Math. 16 (1), (1985), 13-20. MR 0805725 | Zbl 0599.40005
[F] Flett T.M.: On an extension of absolute summability and some theorems of Littlewood and Paley. Proc. London Math. Soc. 7 (1957), 113-141. MR 0086912 | Zbl 0109.04402
[H] Hardy G.H.: Divergent Series. Oxford, 1949. MR 0030620 | Zbl 0897.01044
[MS] Mishra K.N., Srivastava R.S.L.: On absolute Cesàro summability factors of infinite series. Portugaliae Math. 42 (1), (1983-1984), 53-61. MR 0796281 | Zbl 0597.40003
Partner of
EuDML logo